# SDR ASAA201806255171

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 12,008 hours, 3,996 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Condition: Unsecure
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A PWS FAIL DURING TAKEOFF.  NORMAL  OPS FOR THE REMAINDER OF THE FLIGHT.  ACFT GROUNDED.  FOUND THE WEATHER RADAR R/T UNIT NOT FULLY SECURED IN THE RACK, TIGHTENED 2.5 TURNS ON EACH LATCH. IAW AMM 34-43-41-400-801,  OPS CHECKED OK IAW AMM 34-43-00-710-802-001,
